Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

OC pill withdrawl bleed - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi there. i am on ortho cyclen and i just stopped it. it has been about 3 days. according to my pills i am supposed to start in a week but i started early. bleeding is just like my normal periods. heavy.
User :   does this mean something is wrong?
Doctor :   for how long did you used those pills
User :   for about 4 months
Doctor :   ok
Doctor :   sometimes there might be abrupt withdrawl bleeding when you stop this pills which have hormones

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor